A new proof of Kelley's Theorem

Volume 140 / 1991

Siu-Ah Ng Fundamenta Mathematicae 140 (1991), 63-67 DOI: 10.4064/fm-140-1-63-67


Kelley's Theorem is a purely combinatorial characterization of measure algebras. We first apply linear programming to exhibit the duality between measures and this characterization for finite algebras. Then we give a new proof of the Theorem using methods from nonstandard analysis.


  • Siu-Ah NgDepartment of Pure Mathematics
    University of Hull
    Hull, HU6 7RX England

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image